# SDR P5CA9700115

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR FUSELAGE BS 1100 ACCESS PANEL STRUCTURE SUPPORT HAS CORROSION.  BLENDED OUT CORROSION IAW SRM 51-10-01, MIN MAT LOSS AND TREATED IAW SRM 51-10-02.
